# SDR VNAA0805011

- Difficulty date: May 8, 2008
- Submitted: July 14, 2008
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 9,117 hours, 9,507 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED A FLAPS FAIL AT 0 DEGREES DURING FINAL APPROACH.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET THE CIRCUIT BREAKERS AND PERFORMED OPERATIONAL CHECKS IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  SYSTEM OPS CHECKED GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
